# SDR CA010409009

- Difficulty date: March 9, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,351 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5240 · Service Doors
- Part: Strut
- Part number: 5711012353
- Condition: Broken
- Location: Oil Cooler Door
- Part time: 331 hours, 226 cycles
- Component: Oil Cooler Door, Pilats, 5711012141
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SHOCK STRUT IS ACTUALLY AN ALUMINUM TUBE. THE SHOCK STRUT IS ATTACHEED TO THE FLAP STRUT WITH A STRAIGHT PIN. TWO SPRINGS KEEP THE FLAP DOOR CLOSED ALL THE TIME EXCEPT WHEN THE NLG IS DOWN. THE CONSTANT TENSION ON THE ALUMINUM SHOCK STRUT RESULTS IN PREMATURE WEAR AT THE HOLES. THE FAILRE OF THAT STRUT COULD LEAD TO HIGH OIL TEMERATURE ON THE GROUND. THE FLAP STRUT END COULD POSSIBLY PIERCE THE SKIN WITH THE VIBRATION. THE PROBLEM RE-APPEARS EVERY 300-400 HOURS AFTER THE PART IS REPLACED.
